# SDR DHL9870927C

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE UPPER COWL HAS T ANGLE CRACKED AT AFT OUTBD CORNER OF COWL INTERIOR, JUST AFT OF NR 7 COWL LATCH.  REPLACED ANGLE PER SRM 54-10-2, 8 BY 10 FT, N/R 6711.
